[ Post a Response | The Meeting Place for Survivors ]
Re: Zofran problem need help
Posted by Judy G on October 16, 2015, 5:06 pm, in reply to "Zofran problem need help"
User logged in as post
To clarify what I typed and add to it. I called the onc today. He is on vacation, but i don't have chemo until a week from monday. But the 2nd day after chemo I take the morning dose of zofran and do fine along with the companzine. When I have to take the next dosage I'm not nauseated but I take the pill as prescribed. Then the nausea hits like a sledge hammer and my eyes go blurry. Blurriness from zofran is a big warning side effect. Today the 4th day, I am only on compazine and I have only taken that once but am still a bit queasy so will take it again at supper time. I hope that made sense. after the 2nd day, zofran is making me big time nauseated and blurry eyed.
Back Home to Breast
Cancer On-line Support Group